# SDR QMLA2019010719003

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N359LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14934
- Aircraft time: 633 hours, 1,811 cycles
- Engine: Pwa PT6B37A
- Engine time: 633 hours, 1,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 109033017105
- Condition: Cracked
- Location: Transmission
- Part time: 633 hours, 1,811 cycles
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 25.4 MM CRACK IN LT TRANSMISSION FITTING P/N 109-0330-17-105 DURING EDDY CURRENT INSPECTION.
